No this isn't normal. See your doctor about changing the pill.
You SHOULD have a period every 21 days. Your body is set to bleed for a week and not bleed for three. Those three weeks equal 21 days. Its perfectly normal.
Yes, this is very normal after having a miscarriage. It can take several months for your body to get back to normal.
The first three years of your period is Irregular
It is common to have breakthrough bleeding in the first three cycles of pill use. It normally gets better with time.
In the first three months of use, you may have prolonged or unexpected bleeding or spotting. After that, it's unusual to bleed longer than a week. If the problem recurs, see your health care provider for advice and an exam.
Yes, it is normal not to get your period the first month on the pill.The pill stops your menstrual cycles so that you don't ovulate and thus you also don't menstruate. The bleeding women get on hormonal birth control is a withdrawal bleed, when you go from active to inactive pills the drop in synthetic hormones triggers a withdrawal bleed meant to mimic menstruation. It's normal to have irregular bleeding, including a missing withdrawal bleed, for the first three months on any new form of hormonal birth control.
A woman using NuvaRing for the first time may have irregular bleeding or spotting in the first three months of use. If it lasts longer than that, or is bothersome, talk with your health care provider about other options.
there is a strong possibility. If the bleeding was heavy for the first 3 days then no there is no chance of pregnancy. This sounds like a normal period.
I am not very sure on what your asking, but if you mean after your cycle, then yes. That called an irregular bleeding, and it is normal. BUT if it continues for a week, or a couple then you might want to see a doctor.
Unscheduled bleeding is common in the first three months of starting the birth control pill. If it goes on longer than that or is troublesome, contact your health care provider to discuss a possible pill change.
Yess. Periods at first are not normal. When I first started I would have one every three months. Relax.
No, that's not natural. But that is nasty. UGH! Just don't think about it and you'll be fine, okay? Good! (:
I had a blighted ovum and miscarried three months into my pregnancy. I actually had a labour. If miscarraige happens earlier, it may just appear like a normal or slightliy heavy period.
When you first start hormonal birth control, you may have unscheduled bleeding. If this is troublesome to you, or lasts longer than the first three months, contact your health care provider for advice. Bleeding may last longer with the birth control injection than with other hormonal methods.
Unscheduled bleeding can be a side effect of the birth control pill. It happens most commonly in the first three months of use. If it's happening to you beyond the first three months, or if you have other symptoms, or if it's driving you crazy, talk with your health care provider about other options. sometimes a change to a different pill will make a difference.
First Class Mail is delivered in three to five days.
i dont know this nose bleed
I've had my nose pierced three times and the only time it's ever bled was when I caught it on some fabric and it really, really got a hard yank. Even then it didn't bleed very much. So perhaps go back to the place you got it pierced and ask them about it.
yea that's normal for the first three months sweetheart
no, see your doctor
No, bleeding a week before your 'period' every month while on the birth control pill is not normal - it can be common in the first three months, but after that you should take it up with your doctor. On hormonal birth control you d not get a period, you experience a withdrawal bleed due to the drop in synthetic hormones when going from active to inactive pills. If you're seeing a bleed when you're not supposed to, and it's not explained by missed periods, you may need a higher dosage of pill.
bot have a surface heavily and old
well, one: you wouldn't bleed if you weren't on your period? two: usually its clumpy for the first few times you're on it. and three: it gets lighter over time.